# SDR CA190425007

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Right Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A LANDING APPROACH, WHILE AT APPROXIMATELY 2000 FT, THE RIGHT-HAND ENGINE FIRE WARNING ILLUMINATED. THE CREW ELECTED TO SHUT DOWN THE ENGINE, AND DECLARED AN EMERGENCY LANDING. THE AIRCRAFT LANDED UNEVENTFULLY, INVESTIGATION CARRIED OUT AND IS NOW RTS.
